Can penicillin make your period late?

Agree w Dr. Kwok. The antibiotic should have no effect on your period. However, if your infection seriously taxed your body - that could be a cause.
No. The antibiotic penicillin should not change the timing of a menstrual period. However, having an illness (that required the antibiotic) might alter the period's timing.

Related Questions

By taking penicillin can it make your period late the next month?

Possibly if on BCP's. Taking antibiotics alters the absorption of birth control pills (the estrogen and progesterone) through your intestine and consequently if you are on ocp's it indeed can alter your cycle. If a person is not on birth control pills then it is very unlikely that the penicillin will change your cycle. Read more...
Not typically. Likely your age, 44, is a more likely suspect for having a late period. As we enter our 40's there are more hormonal changes that can occur to the timing of our periods. Penicillin doesn't affect your hormones, though if you had a stressful illness the stress can cause delay in your period. Hope that helps! Read more...